Swelling hands and leg joints, have high BP. What could be the cause? - Online Doctor Chats
How can I help you?
My Mother is complaining that she has swelling at all the hands and leg joints
her age is 50
I'm not sure about the reason
she has BP
but it is in control
Since when is she having this swelling?
Does she complain of painful joints too?
Did she suffer / is suffering with fever?
she complains about some pain in joins
she is a school teacher
so is going to scholl normally
Did she have similar problems in the past?
No. But she had problems with her hand finger joints
she used to say that early morning immediately after waking up
she says that it will take sometime to open her fingers
so we want to a general physician
What did the physician say?
he has recommended calcium tests
and gave some tablets and it was normal after few days
this happended 6months back
she does not have diabetes she has BP and nothing else
Let me explain to you.
no thyroid also
Women in the menopausal age group have joint problems such as your mothers.
However she needs to be evaluated whether this is an age related problem or does she have any other lurking joint problems.
yes. My mother is also ignoring this saying that at menopausal age they will have these problems
Since she had low calcium in the past, perhaps it has again got low. This needs to be checked again.
ok.. so should she get the calcium tests done again?
I would suggest you to take her to an orthopedician for detailed examination.
Treatment can accordingly be planned.
It's something common at this age group, however it needs to be evaluated.
ok. I will take her to orthopedician..
Besides these, some blood pressure tablets can cause dependant edema.
The role of her blood pressure medications also need to be assessed.
I am sure the orthopedician will look into that.
so Im not sure if it has any side effects because of that
how to confirm that
We physician handle medical problems with allopathy. As a physician, I am not well versed with homeopathy medications. Hence I am not the right person to comment whether homeo drugs are causing her any harm.
ok thank you. I will first visit a orthopedician
You can discuss with her homeopathy doctors and learn about it. I am sorry, I couldn't help you with this regards.
Np. Thanks for your sharing your thoughts.
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Is muscle pain or cramps a side effect of sporanox pulsepak?
- Cosmo peel pigmentation
- What causes high bp
- Could it be high bp or stress
- Is difficulty swallowing a side effect of methadone diskets?
- What causes leg swelling when suffering from high bp
- Is joint pain, stiffness, or swelling a side effect of opana?
- Woke up with irritated eye
- Esophagitis after metronidazole
- What causes persistent high bp
- Is joint stiffness or swelling a side effect of allopurinol?
- Emphysema and angina attacks
- High bp cold hands
- Does inj placentrex postpone periods
- Is unusual muscle weakness a side effect of cyclobenzaprine?